# SDR 95ZZZW413

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 690-700
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CRACK ON FUS SKIN STA 690 AND 700 BETWEEN STR 27L TO 28L.  REPLACED SECTION OF SKIN 35 INCH BY 50 INCH 2024-T3 .071 AS PER SRM 53-30-3 FIG 12, SPLICE 7 INCH BY 50.5 INCH 2024-T3 .080.  TOTAL CYCLES 29235.
